The linearization method for solution of equations with discontinuous operators
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1596-1603
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a16,
author = {V. A. Kurchatov},
title = {The linearization method for solution of equations with discontinuous operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1596--1603},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a16/}
}
V. A. Kurchatov. The linearization method for solution of equations with discontinuous operators. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1596-1603. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a16/